# SDR 98ZZZX787

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340PH
- Make and model: Dorner DO328100
- Aircraft serial: 3064
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 001A561A0000207
- Condition: Delaminated
- Location: Rt Cockpit
- Part time: 2,413 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW/ASE - FLT 175 - APPROXIMATELY 10-15 MINUTES AFTER TAKEOFF FROM DFW, COPILOT'S SIDE WINDOW BEGAN TO DELAMINATE.  CAPTAIN CONTACTED DISPATCH AND MAINTENANCE CONTROL AND WAS ADVISED TO RETURN TO DFW.  AIRCRAFT WAS RETURNED TO DFW WITHOUT INCIDENT.  UPON INSPECTION, MAINTENANCE IDENTIFIED SMALL AREA OF DELAMINATION ON COPILOT'S SIDE WINDOW.  DELAMINATION WAS DETERMINED TO BE WITHIN THE LIMITATIONS ESTABLISHED IN DORNIER MM 56-12-00.  DELAMINATED WINDOW WAS ENTERED IN MAINTENANCE CARRY OVER WITH DAILY INSPECTION AND AIRCRAFT RELEASED TO SERVICE.  PART TOTAL CYCLES 2667.
